| Model Number |
6010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/29/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Date of event has been estimated.
Event or Problem Description
It was reported that there was an infection at the burr hole cover.Surgical intervention took place on (b)(6) 2019 to address the issue wherein the lead and burr hole cover were explanted.It is unknown which burr hole cover was involved in the event, therefore both will be reported.Related manufacturer reference number: 1627487-2019-10491.Related manufacturer reference number: 1627487-2019-10494.
Additional Manufacturer Narrative
The device history record was reviewed to ensure proper packaging and sterility.Based on the information received, the cause of the reported incident could not be conclusively determined.